# SDR SWIA200717896

- Difficulty date: January 23, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 8,400 hours, 7,157 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR OUTER HANDLE CRACKED AT RADIUS, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED OUTER PAX DOOR HANDLE PER CRJ200 AMM 52-11-03-000-802/400-802.
